# SDR ASOA200900128

- Difficulty date: January 14, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 25,575 hours, 21,996 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 BULKHEAD WEB AND CAP ANGLE HAS INDICATIONS NOTED AT LT/RT CAP ANGLE LBL 18 & RBL 18 APPROX .2" IN LENGTH 70% FSH AND RT WEB WL 58.70, WL 59.10 APPROX .5" IN LENGTH 80% FSH ALL AREAS FAILED NDT INSP, MARKED ON ACFT.  REPAIRED FS 559.0 BULKHEAD WEB AND CAP ANGLES FROM LBL 18 TO RBL 18 IAW REO 601R-53-41-260 AND REO 601R-53-41-855 DEVIATION ON RT SIDE DOUBLER. WORK C/W IAW ASA EC/TC 601R53-41-260 AND 601R-53-41-855.
